Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swollen tonsils, feels drowsy, have allergy. Taking zyrtec. Not cured. What should i do now?

Hi my tonsils are really swollen and I have a lot of mucus flowing down my throught and I feel so drowsy all day I have allergies but I ve been taking Zyrtec and it doesnt seem to be working. I was wondering of you had any ideas like what I should take or try or If I should just go to the doctor? Also, I take Zyrtec at night so I know the drowsy symptoms aren t coming from that.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
It seems from the history that you are probably having tonsillitis or inflammation of tonsils. It needs to be treated by antibiotic drugs and analgesic drugs. You are currently on zyretc which is a anti allergic drug and it is effective only against allergic conditions. The drowsiness is because of side effect of zyretc.
Hence I advice you to consult your doctor preferably ENT doctor for evaluation and treatment accordingly.

Thank you
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor